Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 34, Number 2

Extending holomorphic forms from the regular locus of a complex space to a resolution of singularities
Stefan Kebekus and Christian Schnell.
J. Amer. Math. Soc. 34 (2021), 315-368
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4280862
Characteristic cycles and the conductor of direct image
Takeshi Saito.
J. Amer. Math. Soc. 34 (2021), 369-410
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4280863
$K$-theory and topological cyclic homology of henselian pairs
Dustin Clausen, Akhil Mathew and Matthew Morrow.
J. Amer. Math. Soc. 34 (2021), 411-473
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4280864
Hypertranscendence and linear difference equations
Boris Adamczewski, Thomas Dreyfus and Charlotte Hardouin.
J. Amer. Math. Soc. 34 (2021), 475-503
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4280865
Categorical joins
Alexander Kuznetsov and Alexander Perry.
J. Amer. Math. Soc. 34 (2021), 505-564
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4280866
Tropical curves, graph complexes, and top weight cohomology of $\mathcal {M}_g$
Melody Chan, Søren Galatius and Sam Payne.
J. Amer. Math. Soc. 34 (2021), 565-594
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4322978
The isoperimetric inequality for a minimal submanifold in Euclidean space
Simon Brendle.
J. Amer. Math. Soc. 34 (2021), 595-603
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4280868